# SDR DALA2023050303455

- Difficulty date: November 9, 2022
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 69,097 hours, 22,344 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 DURING MEET & GREET RAMP REPORTED AFT CARGO DOOR DENTED ON LOWER FWD CORNER OF DOOR. CORRECTIVE ACTION: REMOVED INNER SKIN PANEL FOR ACCESS TO DAMAGE AREA AND REMOVE FASTENERS IAW B757-300 SRM. CUTOUT DAMAGE IAW B757-300 SRM 52-30-01. FABRICATED REPAIR PARTS IAW B757-300 SRM. TREATED & PRIMMED REPAIR PARTS AMD CUT OUT AREAS IAW B757-300 SRM. INSTALLED DOUBLER & FILLER COMPLETETED THRU STEP 13. PER B757 SRM. ACOMPLISHED STEP 14 AND 15 PER B757-300 SRM. (9568769)
